MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 12ML SYR LUER-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 12ML SYR LUER-LOCK; SYRINGE, PISTON
Model Number 1181200777T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tip of the luer lock syringes were breaking off in the tubing connection.The customer has worked with the pharmacy and newborn intensive care unit (nicu) to investigate this issue.Per customer, at first, they thought it was associated with an antibiotic being infused through the microbore tubing but they came to find out this is happening with all different medications.The customer further stated that when this issue occurs, the nurse cannot flush the remaining antibiotics into the neonates.Additional information was received and stated that this is the first time the customer reporting this issue to cardinal health, as the customer had a task force investigating this issue and have ruled out other possible reasons for this occurring.
 
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.

Brand Name
MONOJCT 12ML SYR LUER-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13025157
Report Number1282497-2021-10661
Device Sequence Number19273978
Product Code FMF
UDI-Device Identifier10884521179233
UDI-Public10884521179233
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1181200777T
Device Catalogue Number1181200777T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown